# SDR REXA2017022600306

- Difficulty date: February 26, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 7,712 hours, 5,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 HAS CORROSION ON THE FWD SIDE BETWEEN STRINGERS 26L AND 26R.  REMOVED DAMAGE AND RESTORED FINISH IAW REO 670-53-21-1308.
